# SDR DALA13011260944

- Difficulty date: March 9, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Barrier
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, WEAR, SCRATCHES AND CRACKS WERE FOUND ON THE INNER & OUTER SURFACE OF FWD CARGO COMPARTMENT DOOR BARRIER.  CARGO COMPARTMENT DOOR BARRIER WAS REPAIRED IAW ER/A 094625-14MA, REV D ASSOCIATED ER/A 09-462514 ADDED FOR AC 0944.
